# SDR N6WA20140707001

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 24,362 hours, 16,513 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18AB OVERWING EXIT COVER FALLING DOWN.  SECURED EMER HANDLE DOOR AT 18AB IAW AMM 25-26-09.
